# SDR DALA2016120509606

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 64,634 hours, 47,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Detached
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB OUT, THE CREW REPORTED FAILURE OF THE LEFT PACK. THE RIGHT PACK WAS UNABLE TO MAINTAIN CABIN PRESSURIZATION UNTIL DESCENDING TO FL180. OVER TIME THE RIGHT PACK BECAME MORE WEAK AND REQUIRED FURTHER DESCENT TO FL 100 WHERE CABIN ALTITUDE HELD AT 4000 WITH AN INTERMITTENT FLOW LIGHT. THE FLIGHT CONTINUED WITH NO MENTION OF EXPEDITED OR EMERGENCY DESCENT.   MAINTENANCE FOUND THE DISCHARGE BOOT FOR THE RIGHT ACM OFF. THE BOOT WAS INSTALLED AND THE RIGHT PACK OPERATED NORMALLY. THE LEFT PACK HAD NO AIRFLOW DOWNSTREAM OF THE PRV. AN AIR LINE WAS REPORTED LOOSE. THE PRV WAS REPLACED AND THE AIR LINE WAS SECURED.  SINGLE PACK CONFIDENCE CHECKS WERE ACCOMPLISHED FOR BOTH PACKS AND A HULL DECAY CHECK WAS PERFORMED WITH NO ADDITIONAL FINDINGS . THE AIRCRAFT WAS RETURNED TO SERVICE.
